zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Integral estimates for null Lagrangians. (English) Zbl 0793.58002
Author’s abstract: “Sobolev spaces of differential forms are studied. $L\sp p$-projections onto exact forms are introduced as a tool to obtain integral estimates for null Lagrangians. New results on compensated compactness are given and mean-coercive variational integrals are found”.

MSC:
58A10Differential forms (global analysis)
46E35Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
58E15Applications of variational methods to extremal problems in several variables; Yang-Mills functionals
WorldCat.org
Full Text: DOI
References:
[1] S. S. Antman, Fundamental mathematical problems in the theory of nonlinear elasticity, Numerical Solution of Partial Differential Equations III, North-Holland, 1976, 33-54.
[2] J. J. Alibert & B. Dacorogna, An example of a quasiconvex function that is not polyconvex in two dimensions, Arch. Rational Mech. Anal. 117 (1992), 155-166. · Zbl 0761.26009 · doi:10.1007/BF00387763
[3] E. Acerbi & N. Fusco, Semicontinuity problems in the calculus of variations, Arch. Rational Mech. Anal. 86 (1984), 125-145. · Zbl 0565.49010 · doi:10.1007/BF00275731
[4] G. Aubert, On a counterexample of a rank 1 convex function which is not polyconvex in the case N = 2, Proc. R. Soc. Edin. 106A (1987), 237-240.
[5] J. M. Ball, Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rational Mech. Anal. 63 (1977), 337-403. · Zbl 0368.73040 · doi:10.1007/BF00279992
[6] J. M. Ball, J. C. Currie & P. J. Olver, Null Lagrangians, weak continuity, and variational problems of arbitrary order, J. Funct. Anal. 41 (1981), 135-174. · Zbl 0459.35020 · doi:10.1016/0022-1236(81)90085-9
[7] H. Brezis, N. Fusco & C. Sbordone, Integrability for the Jacobian of orientation preserving mappings, J. Funct. Anal. 115 (1993) 425-431. · Zbl 0847.26012 · doi:10.1006/jfan.1993.1098
[8] B. Bojarski & T. Iwaniec, Analytical foundations of the theory of quasiconformal mappings in ?n, Ann. Acad. Sci. Fenn. Ser. A.I. 8 (1983), 157-324. · Zbl 0548.30016
[9] J. M. Ball & F. Murat, W1, p-quasiconvexity and variational problems for multiple integrals, J. Funct. Anal. 58 (1984), 225-253. · Zbl 0549.46019 · doi:10.1016/0022-1236(84)90041-7
[10] H. Cartan, Differential Forms, Houghton Mifflin Co., Boston, 1970. · Zbl 0213.37001
[11] R. R. Coifman, P. L. Lions, Y. Meyer & S. Semmes, Compensated compactness and Hardy spaces, J. Math. Pures Appl. 72 (1993), 247-286. · Zbl 0864.42009
[12] P. E. Conner, The Neumann’s Problem for differential forms on Riemannian manifolds, Memoirs of the Amer. Math. Soc. 20 (1956). · Zbl 0070.31404
[13] A. P. Calder?n & A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289-309. · Zbl 0072.11501 · doi:10.2307/2372517
[14] B. Dacorogna, Direct Methods in the Calculus of Variations, Springer-Verlag, Berlin, 1989. · Zbl 0703.49001
[15] E. DiBenedetto & J. Manfredi, Remarks on the regularity of solutions of certain degenerate elliptic systems, Amer. J. Math, (to appear). · Zbl 0805.35037
[16] B. Dacorogna & P. Marcellini, A counterexample in the vectorial calculus of variations, Material Instabilities in Continuum Mechanics (J. M. Ball, ed.), Clarendon Press, Oxford, 1988, 77-83. · Zbl 0641.49007
[17] B. Dacorogna & P. Marcellini, Semicontinuit? pour des int?grandes polyconvexes sans continuit? des d?terminants, C.R. Acad. Sci. Paris 311 (1990), 393-396. · Zbl 0723.49007
[18] G. F. D. Duff, Differential forms in manifolds with boundary, Annals of Math. 56 (1952), 115-127. · Zbl 0049.18804 · doi:10.2307/1969770
[19] G. F. D. Duff & D. C. Spencer, Harmonic tensors on Riemannian manifolds with boundary, Annals of Math. 56 (1952), 128-156. · Zbl 0049.18901 · doi:10.2307/1969771
[20] S. K. Donaldson & D. P. Sullivan, Quasiconformal 4-manifolds, Acta Math. 163 (1989), 181-252. · Zbl 0704.57008 · doi:10.1007/BF02392736
[21] D. G. B. Edelen, The null set of the Euler-Lagrange operator, Arch. Rational Mech. Anal. 11 (1962), 117-121. · Zbl 0125.33002 · doi:10.1007/BF00253934
[22] D. G. B. Edelen, Applied Exterior Calculus, Wiley, New York, 1985. · Zbl 1101.58301
[23] C. Fefferman & E. M. Stein, H p -spaces of several variables, Acta Math. 129 (1972), 137-193. · Zbl 0257.46078 · doi:10.1007/BF02392215
[24] F. W. Gehring, The L p -integrability of the partial derivatives of a quasiconformal mapping, Acta Math. 130 (1973), 265-277. · Zbl 0258.30021 · doi:10.1007/BF02392268
[25] L. Greco & T. Iwaniec, New inequalities for the Jacobian, Annales Inst. H. Poincar? (to appear). · Zbl 0848.58051
[26] S. Granlund, P. Lindqvist & O. Martio, Conformally invariant variational integrals, Trans. Amer. Math. Soc. 277 (1983), 43-73. · Zbl 0518.30024 · doi:10.1090/S0002-9947-1983-0690040-4
[27] L. Greco, A remark on the equality det Df= Det Df (to appear). · Zbl 0784.49013
[28] W. V. D. Hodge, A Dirichlet problem for harmonic functionals, Proc. Lond. Math. Soc. 2 (1933), 257-303. · Zbl 0008.02203
[29] B. Hanouzet & J. L. Joly, Bilinear maps compatible with a system, Contributions to Nonlinear PDE (C. Bardos, ed.), Research Notes, 89, Pitman, London, 1983, 208-217. · Zbl 0542.35005
[30] T. Iwaniec, Projections onto gradient fields and L p -estimates for degenerate elliptic operators, Studia Math. 75 (1983), 293-312. · Zbl 0552.35034
[31] T. Iwaniec, p-Harmonic tensors and quasiregular mappings, Annals of Math. 136 (1992), 589-624. · Zbl 0785.30009 · doi:10.2307/2946602
[32] T. Iwaniec, L p -theory of quasiregular mappings, Springer Lecture Notes in Math. 1508 (1992), 39-64. · Zbl 0785.30010 · doi:10.1007/BFb0094237
[33] T. Iwaniec & G. Martin, Quasiregular mappings in even dimensions, Acta Math. 170 (1993), 29-81. · Zbl 0785.30008 · doi:10.1007/BF02392454
[34] T. Iwaniec & G. Martin, The Beurling-Ahlfors transform in ? n and related singular integrals, I.H.E.S. (August 1990), (preprint).
[35] T. Iwaniec & C. Sbordone, On the integrability of the Jacobian under minimal hypotheses, Arch. Rational. Mech. Anal. 119 (1992), 129-143. · Zbl 0766.46016 · doi:10.1007/BF00375119
[36] T. Iwaniec & C. Sbordone, Weak minima of variational integrals (in preparation). · Zbl 0802.35016
[37] K. Kodaira, Harmonic fields in Riemannian manifolds, Annals of Math. 50 (1949), 587-665. · Zbl 0034.20502 · doi:10.2307/1969552
[38] D. Kinderlehrer & P. Pedregal, Weak convergence of integrands and the Young measure representation, SIAM J. Math. Anal. 23 (1992), 1-19. · Zbl 0757.49014 · doi:10.1137/0523001
[39] D. Kinderlehrer & P. Pedregal, Remarks about gradient Young Measures generated by sequences in Sobolev spaces, Report, Carnegie Mellon University, March 1992. · Zbl 0828.46031
[40] H. B. Lawson & M. L. Michelson, Spin Geometry, Princeton University Press, Princeton, 1989.
[41] C. B. Morrey, Multiple Integrals in the Calculus of Variations, Springer-Verlag, Berlin, 1966. · Zbl 0142.38701
[42] P. Marcellini, Approximation of quasiconvex functions and lower semicontinuity of multiple integrals, Manus. Math. 51 (1985), 1-28. · Zbl 0573.49010 · doi:10.1007/BF01168345
[43] S. G. Mikhlin, Multidimensional Singular Integrals and Integral Equations, Pergamon Press, New York, 1965. · Zbl 0129.07701
[44] S. M?ller, A surprising higher integrability property of mappings with positive determinant, Bull. Amer. Math. Soc. 21 (1989), 245-248. · Zbl 0689.49006 · doi:10.1090/S0273-0979-1989-15818-7
[45] S. M?ller, Higher integrability of determinants and weak convergence in L1, J. Reine Angew. Math. 412 (1990), 20-34. · Zbl 0713.49004 · doi:10.1515/crll.1990.412.20
[46] S. M?ller, Det = det, A remark on the distributional determinant, C.R. Acad. Sci. Paris 311 (1990), 13-17.
[47] F. Murat, Compacit? par compensation, Ann. Sc. Norm. Sup. Pisa 5 (1978), 489-507. · Zbl 0399.46022
[48] F. Murat, Compacit? par compensation: condition n?cessaire et suffisante de continuit? faible sous une hypoth?se de rang constant, Ann. Sc. Norm. Sup. Pisa 8 (1981), 69-102. · Zbl 0464.46034
[49] F. Murat, A survey on compensated compactness, Contributions to Modern Calculus of Variations (L. Cesari, ed.), Pitman Research Notes in Mathematics 148, Longmans, Harlow, 1987, 145-183.
[50] D. S. Mitrinovic & P. M. Vasic, Analytic Inequalities, Springer-Verlag, Berlin, New York, 1970. · Zbl 0199.38101
[51] Yu. G. Reshetnyak, Stability theorems for mappings with bounded distortion, Siberian Math. J. 9 (1968), 499-512. · Zbl 0176.03503 · doi:10.1007/BF01040914
[52] Yu. G. Reshetnyak, On extremal mappings with bounded distortion, Siberian Math. J. 10 (1969), 1300-1310.
[53] M. M. Rao & Z. D. Ren, Theory of Orlicz spaces, M. Dekker, New York, 1991. · Zbl 0724.46032
[54] J. W. Robbin, R. C. Rogers & B. Temple, On weak continuity and the Hodge decomposition, Trans. Amer. Math. Soc. 303 (1987), 609-618. · Zbl 0634.35005 · doi:10.1090/S0002-9947-1987-0902788-8
[55] R. C. Rogers & B. Temple, A characterization of the weakly continuous polynomials in the method of compensated compactness, Trans. Amer. Math. Soc. 310 (1988), 405-417. · Zbl 0706.46009 · doi:10.1090/S0002-9947-1988-0965761-0
[56] L. M. Sibner & R. B. Sibner, A non-linear Hodge de Rham theorem, Acta Math. 125 (1970), 57-73. · Zbl 0216.45703 · doi:10.1007/BF02392330
[57] V. ?ver?k, Rank-one convexity does not imply quasiconvexity, Proc. R. Soc. Edin. 120A (1992), 185-189. · Zbl 0777.49015
[58] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, 1970. · Zbl 0207.13501
[59] E. M. Stein, Note on the class L log L, Studia Math. 32 (1969), 305-310. · Zbl 0182.47803
[60] L. Tartar, Compensated compactness and applications to partial differential equations in Nonlinear Analysis and Mechanics, Heriot-Watt Symposium IV, Research Notes in Mathematics (R. J. Knops, ed.), 39, Pitman, London, 1979, 136-212.
[61] L. Tartar, H-measures, a new approach for studying homogenization, oscillations and concentration effects in partial differential equations, Proc. R. Soc. Edin. 115A (1990), 193-230. · Zbl 0774.35008
[62] L. Tartar, Une nouvelle m?thode de r?solution d’?quations aux deriv?es partielles non lin?aires, Journ?es d’Analyse Non Lin?aire, Proceedings, Besan?on, France 1977 (P. B?nilan & J. Robert, eds.), Lecture Notes in Mathematics 665, Springer-Verlag, Berlin, 1978, 228-241.
[63] L. Tartar, The compensated compactness method applied to systems of conservation laws, Systems of Nonlinear Partial Differential Equations (J. M. Ball, ed.), NATO ASI Series C. III, Reidel, Dordrecht, 1983, 263-285. · Zbl 0536.35003
[64] K. Uhlenbeck, Regularity for a class of nonlinear elliptic systems, Acta Math. 138 (1977), 219-250. · Zbl 0372.35030 · doi:10.1007/BF02392316